MathSciNet Relay Station
MathSciNet bibliographic data
MR1094939 (92a:65207) 65L05 (34A50 34A65 65H10)
Alexander, Roger The modified Newton method in the solution of stiff ordinary differential equations. Math. Comp. 57 (1991), no. 196, 673–701.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement